# SDR 96ZZZX1674

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Valve
- Part number: 571712A
- Condition: Defective
- Location: Engine Fuel
- Part time: 458 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BYPASS VALVE CAUSES FALSE FILTER CLOG INDICATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
